# SDR IPXA11M70099

- Difficulty date: September 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7056507
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON MAIN CABIN LONGERON 16L STA.1341-1361.  REMOVED FABRICATED & INSTALLED REPLACEMENT LONGERON 16L STA 1341-1361 IAW STA SA EA011-5310-01-A3524 REV IR & EO MD11-5310-44780-A.
